# SDR 96ZZZX1683

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 685
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042
- Condition: Defective
- Location: Fuel System
- Part time: 206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES PRESSURE TOO HIGH.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
